# SDR SWIA201437245

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 28,218 hours, 23,521 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED CABIN AFT CAUTION. AUTO 1 AND AUTO 2 WOULD NOT CONTROL CABIN.  MANUAL MODE WOULD CONTROL CABIN. PERFORMED OPS TEST OF THE PRESSURIZATION CONTROLS IAW AMM. OPS CHECKED GOOD AT THIS TIME.
